... feel naucious and my feet, toes and ankles hurt soooo bad, as well as my lower left side of my back. Is this pretty normal?
I am not sure about the pain being normal ?? Plus the nausea usually happens almost same day or next day, i am not a doctor but i think you should call your doctor and ask him about your specific symptoms. Hope this help and feel better soon.
Btw i had to switch to injections because of the side effects.
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 2 answers
Posted 19 Nov 2010 • 5 answers
Rhuematologist says I have psoriatic arthritis but my GP says he hasn't given her enough information
Posted 24 Jan 2011 • 4 answers
Posted 21 Dec 2013 • 4 answers
Posted 27 Apr 2016 • 1 answer